Integrals with nondegenerate critical points
Uhlenbeck, K.
Bull. Amer. Math. Soc., Tome 76 (1970) no. 4, p. 125-128 / Harvested from Project Euclid
Publié le : 1970-01-14
Classification: 
@article{1183531405,
     author = {Uhlenbeck, K.},
     title = {Integrals with nondegenerate critical points},
     journal = {Bull. Amer. Math. Soc.},
     volume = {76},
     number = {4},
     year = {1970},
     pages = { 125-128},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183531405}
}
Uhlenbeck, K. Integrals with nondegenerate critical points. Bull. Amer. Math. Soc., Tome 76 (1970) no. 4, pp.  125-128. http://gdmltest.u-ga.fr/item/1183531405/